# SDR EISA20000215

- Difficulty date: November 22, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 76,446 hours, 53,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FABRICATED
- Condition: Cracked
- Location: Bs1245-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED TWO PLACES JUST FORWARD OF AFT AIRSTAIR DOOR.   CORRECTIVE ACTION: FABRICATED SKIN DOUBLER, FILLERS, ALODINED, PRIMED, AND INSTALLED, ALL REPAIR PARTS IAW SRM 51-30-2, 51-10-2, 51-40-2 FIG3, 51-20-1 FIG2, AND 53-30-2 FIG 3.
